Member since 7/22/2012


  • 12 total posts
  • 1 question

Questions from bunnytooth

My Nose Appears to Be Getting More Pointed with Fillers? (photo)

My nose has started to look thinner with one side if the nasal opening is more narrow and my mouth corner is dropping after my doctors nurse began to use fillers. I also... READ MORE

Recent comments from bunnytooth

Your comment makes no sense - HTeach123! Radiuses should only be used in deep areas of the face. Some may say no to chin. I had a very bad experience w radiesse and it left bumps, swelling and a lot of discoloration. It is the... READ COMMENT

I had the same thing happen to me. I also used Benadryl and stay away from salty foods. Ice did not help. The bumps may go away over time. But some may be still visible after a year. I took a lot of Benadryl. It was the only thing... READ COMMENT

I have no idea why this doctor injected radiesse into your lips!! It is not meant to be put there and all the literature reads not to do it in thin skin areas. Are you sure it was radiesse? I can't believe it lasted 10 years. So..... READ COMMENT

I agree - no one in their 20s or 30s or even early 40s should do anything to their face. These fillers change the skin - they stretch it out and if the injector is not REALLY REALLY good - you are stuck with them 2-3 years unless you... READ COMMENT

You are way too young to be using fillers. You are beautiful and do not need them! READ COMMENT